# SDR UIEA2025051800630

- Difficulty date: May 18, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N702GT
- Make and model: Boeing 777F16
- Aircraft serial: 38091
- Aircraft time: 56,681 hours, 9,466 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 80404415
- Part serial: C11070417
- Condition: Leaking
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 LOW.( FOUND UPPER CREW O2 BOTTLE READING 500 PSI AND LEAKING FROM S/O VALVE. REMOVED AND REPLACED UPPER CREW O2 CYLINDER IAW AMM 12-15-08-900-801 REV 104. IPC REFERENCE 35-11-51-01F REV 18. OPS & LEAK CHECK OK. NEXT HYDRO DUE DATE 11/2029. )
